# SDR SA08007

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulted
- Location: Emergency Lights
- Part time: 26,896 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE LEFT, MID-CABIN, EMERGENCY POWER SUPPLY UNIT FAULTED AND WOULD NOT RESET.  MAINTENANCE REPLACED THE LEFT, MID-CABIN, EMERGENCY POWER SUPPLY UNIT AND BATTERY.  OPERATIONALLY CHECKS OK.
